MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114745
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hemolysis (1886); High Blood Pressure/ Hypertension (1908); Hematuria (2558)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment with a reva clear 300 dialyzer, the patient experienced severe abdominal pain and increased blood pressure.The treatment was stopped at an unknown stage.After treatment the patient experienced hemolysis and blood in the urine.The dialyzer was not reused and no other product defects were observed.Treatment for the events were not reported.For four days the patient was briefly treated in the intermediate care unit and was in domiciliary care.The patient underwent dialysis with a non-baxter dialyzer in the hospital and was treated with non-baxter equipment in inpatient care.No further issues were noted.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b1, d19, h1, h3, h6, h11.H11: the device was received for evaluation.Visual inspection of the sample with naked eyes shows the product contaminated.After disinfection, the product shows no issues noted.No findings are visible when inspecting the cutting surface of the product.The measurements of the inner diameters were within the specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was not verified, the cause of the condition could not be determined.Based on additional information received, the revaclear dialyzer was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20170127
Report Number9611369-2024-00157
Device Sequence Number8031878
Product Code KDI
UDI-Device Identifier07332414114916
UDI-Public(01)07332414114916(10)3-9213-H-01(17)260930
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number114745
Device Lot Number3-9216-H-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AK 98 V2 230V; NOVALINE BL 207; WRO 300 DEVICE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale